# SDR DALA2022062904523

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,678 hours, 29,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 ESCAPE SLIDE ARMED CONDITION INDICATORS KNUCKLE KNOCKER AT 4L DOOR IS INOP. CORRECTIVE ACTION: CLEANED AND ADJUSTED L3 ESCAPE SLIDE ARMED CONDITION INDICATOR ( KNUCKLE KNOCKER). CHECK OKAY PER B757 AMM 25-66. (2293641)
